# SDR S2YA04039

- Difficulty date: October 15, 2004
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N359SK
- Make and model: Dorner DO328300
- Aircraft serial: 3202
- Aircraft time: 8,588 hours, 2,261 cycles
- Engine: Pwa PW306B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Rt Engine
- Part time: 8,588 hours
- Component: Engine
- Component part number: 30B310002
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT, CREW REPORTED A LOAD BANG FROM AFT OF THE FLIGHT DECK FOLLOWED BY A FAINT SMELL OF SMOKE.  THEY DONNED OXYGEN MASKS AND REQUESTED PRIORITY, BUT DID NOT SHUTDOWN THE ENGINE OR DECLARE AN EMERGENCY.  THE CREW PERFORMED AN UNEVENTFUL LANDING.  MX INSPECTED THE ENGINE AND FOUND THE NR 2 COMPRESSOR FAN HAD ONE BLADE THAT APPEARED TO HAVE LOST AND SECTION OF ITS LEADING EDGE AND 3 OTHER BLADES WERE DAMAGED.  FANS AFT OF THE NR 2 COMPRESSOR HAD SEVERAL DAMAGED BLADES MOSTLY LIKELY FROM THOSE PIECES GOING THROUGH THE ENGINE.  THE ENGINE WAS REMOVED AND SENT TO MFG FOR SERVICE.(K)
